Product Details:
Minimum Order Quantity | 100 Stripe |
Usage/Application | Clinic |
Brand | BABULINE |
Composition | Paracetamol 500mg, Phenylephrine 10mg and CPM 2mg |
Generic Name | Paracetamol |
Packaging Type | Box |
Packaging Size | 10x10 Tablets |
Dosage Form | Tablet |
Brand Name | BABNYL TABLETS |
Dose | AS PRESCRIBED |
Shelf Life | 36 Months |
Usage | Treatment of sneezing and sore throat, Pain and aches due to cold |
Prescription/Non-Prescription | Prescription |
Also gives | PCD Pharma |
Product Type | Finished Product |
Organic Type | Pharmaceutical |
Country of Origin | Made in India |
Babnyl Tablet: (Anti-Cold Tablet) (Strip of 10 Tablets) is used as Decongestant. Babnyl Tablet is a combination medicine used to treat headaches, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.
Additional Information: